| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Il-Soo Jeon, Eun-Jun Yoon
      Cryptanalysis and improvement of a new ultra-lightweight RFID authentication protocol with permutation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 69, 3433-3444
      http://dx.doi.org/10.12988/ams.2013.211587

Copyright © 2013 Il-Soo Jeon and Eun-Jun Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access